# SDR YENA201711120966

- Difficulty date: November 12, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N508JL
- Make and model: Airbus A320-232
- Aircraft serial: 1257
- Aircraft time: 62,236 hours, 22,825 cycles
- System (JASC): 2570 · Accessory Compartment
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FT # 772, CUN-BOS. DOOR L/H AFTER EMERGENCY EXIT ECAM DURING TAXI ( ECAM DOOR PG OVERWING EXITS OPEN IND--SLIDE IND ON ECAM OK ); REMOVED OVERWING DOOR AND PINNED BOTTLE. REPLACED LH AFT EMERGENCY DOOR PROX SWITCH PER AMM 52-71-11. OPS CHECK GOOD. MDDR CLEARED, MX4 UPDATED. INSTALLED AND REMOVED PIN TO BOTTLE.
